CBS Announces 2013-2014 Premiere Dates

View Comments
Academy Award winner Robin Williams returns to series television in THE CRAZY ONES, CBS’s new single camera workplace comedy about a larger-than-life advertising genius whose unorthodox methods and unpredictable behavior would get him fired… if he weren’t the boss. (Source:  Richard Cartwright/CBS ©2013 CBS Broadcasting, Inc. All Rights Reserved.)

Academy Award winner Robin Williams returns to series television in THE CRAZY ONES, CBS’s new single camera workplace comedy about a larger-than-life advertising genius whose unorthodox methods and unpredictable behavior would get him fired… if he weren’t the boss. (Source: Richard Cartwright/CBS ©2013 CBS Broadcasting, Inc. All Rights Reserved.)

Celebrity Photo Galleries

NEW YORK (CBSMiami) – CBS, America’s #1 network, has unveiled its premiere dates for the 2013-2014 TV season, kicking things off in September with the return of “Survivor.”

Four nights later, it’s the Sept 22 broadcast of “The 65th Primetime Emmy Awards.”

On Monday, Sept 23rd, the final season of “How I Met Your Mother” returns with a special one-hour episode.

Most of the shows have been given late-September launches. The network also announced a mid-season premiere date for “Intelligence,” the new cop drama starring Josh Holloway (“Lost”).

Take a look at the full list below:

Wednesday, Sept. 18:
8:00-9:30 p.m. ET — “Survivor” (Special 90-minute episode)

Sunday, Sept. 22:
8:00-11:00 p.m. ET — The 65th Primetime Emmy Awards

Monday, Sept. 23:
8:00-9:00 p.m. ET — “How I Met Your Mother” (Special one-hour episode)
9:00-9:30 p.m. ET — “2 Broke Girls”
9:30-10:00 p.m. ET — “Mom” (Series debut)
10:00-11:00 p.m. ET — “Hostages”

Tuesday, Sept. 24:
8:00-9:00 p.m. ET — “NCIS”
9:00-10:00 p.m. ET — “NCIS: Los Angeles”
10:00-11:00 p.m. ET — “Person of Interest”

Wednesday, Sept. 25:
9:00 p.m.-10:00 p.m. ET — “Criminal Minds”
10:00 p.m.-11:00 p.m. ET — “CSI: Crime Scene Investigation”

Thursday, Sept. 26:
8:00-8:30 p.m. ET — “The Big Bang Theory”
8:30-9:00 p.m. ET – “The Millers” (Series debut)
9:00-9:30 p.m. ET — “The Crazy Ones” (Series debut)
9:30-10:00 p.m. ET — “Two and a Half Men”
10:00-11:00 p.m. ET – “Elementary”

Friday, Sept. 27:
8:00-9:00 p.m. ET — “Undercover Boss”
9:00-10:00 p.m. ET – “Hawaii Five-0″
10:00-11:00 p.m. ET — “Blue Bloods”

Saturday, Sept. 28:
10:00-11:00 p.m. ET — “48 Hours”

Sunday, Sept. 29:
7:00-8:00 p.m. ET — “60 Minutes”
8:00-9:00 p.m. ET — “The Amazing Race”
9:00-10:00 p.m. ET — “The Good Wife”
10:00-11:00 p.m. ET — “The Mentalist”

Monday, Sept. 30:
8:30-9:00 p.m. ET — “We Are Men” (Series debut)

Monday, Feb. 24:
10:00-11:00 p.m. ET — “Intelligence” (Series debut)

View Comments
blog comments powered by Disqus
Follow

Get every new post delivered to your Inbox.

Join 1,564 other followers